# SDR REXA2018110501032

- Difficulty date: October 22, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING 6TH FUEL PANEL FROM O/B PANEL LAND HAS CORROSION ON I/B SIDE.
R./H WING LOWER SKIN PLANK @ FUEL ACCESS CUTOUT 650CB REMOVED DAMAGE RESTORED FINISH TREATED MSTERIAL LOISS WITHIN LIMITS BOND CHECK GOOD LEAK CHECK C/W ON W/O 1016231-6000-0002 S/N 6587076 S/N  6587076  BLOCK # 2 IAW BOMBARDIER REO 601R-57-21-030 REV L         AAR SM-107
